Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

What are the side effects of Methotrexate and also what diet to take?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2303 Questions
Question
What are the side effects of Methotrexate and also what foods should not be taken at the same time?
Posted Wed, 9 Oct 2013 in Medicines and Side Effects
 
 
Answered by Dr. Shruti Rijhwani 14 minutes later
Brief Answer:
Listed below.

Detailed Answer:
Dear Madam,

Thank you for posting your query on XXXXXXX

Well looking into the question you have asked , I would like to tell you one thing that I have been using methotrexate regularly and in my personal experience it appears to be a relatively safe drug leave apart the GIT side effects like nausea , vomiting etc.

There can be many side effects but frequently found is anemia , nausea, vomiting, diarrhea, stomatitis , acute hepatitis, chronic fibrosis , cirrhosis and recurrent infections etc.

Methotrexate remains the sheet anchor for rheumatoid arthritis . You are given folic acid along with medicine to counteract the toxicity of drug .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor